# SDR SWAA2022020351793

- Difficulty date: November 2, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 48,691 hours, 28,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK; #8 SLAT LOWER SKIN HAS CRACK AT FASTENER HOLE FOR ACTUATOR ATTACH FITTING. / REPAIRED #8 SLAT LOWER SKIN CRACK AT FASTENER HOLE FOR ACTUATOR ATTACH FITTING REF SRM 57-42-01-2R-8. SEE ADDITIONAL MAINTENANCE STEPS BELOW
